# SDR DALA2024100209606

- Difficulty date: September 27, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 92,207 hours, 15,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: REINSTALLED LENS. LIGHT WORKS NORMALLY IAW B767-400 AMM 52-73. (0578345)
